MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTIC/EZE TR BALL GRV 22.225+4; TRIAL HEAD

DEPUY ORTHOPAEDICS INC US ARTIC/EZE TR BALL GRV 22.225+4; TRIAL HEAD
Catalog Number 253069000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the head trial broke trailing.No surgical delay.All pieces retrieved.
 
Additional Manufacturer Narrative
Investigation summary the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
ARTIC/EZE TR BALL GRV 22.225+4
Common Device Name
TRIAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7103752
Report Number1818910-2017-51115
Device Sequence Number782195
Product Code LXH
UDI-Device Identifier10603295128892
UDI-Public10603295128892
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number253069000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR